• question-icon

    What causes pimples and marks on stopping Betnovate-C cream?

default
Posted on Wed, 8 Oct 2014 in Skin Hair and Nails
Question: I was using betnovate - c cream since 3yrs because my face is getting spoiled with pimples n der marks .now I stopped using it from one month so my face is looking dull ,black ,pimples and der marks .

Can you please help me out from this and need you advice .


Thanku..
doctor
Answered by Dr. Kalpana Pathak 5 hours later
Brief Answer:
need a picture of your face

Detailed Answer:
Hi,
Thanks for writing to us.
Steroids when used for long can cause acne. Betnovate is a steroid cream and you have used it for prolonged period of time. You should stop using it straight away. To treat steroid induced acne, we usually prescribe topical as well as oral antiacne creams. The prescription depends upon the severity as well as type of lesions. So I would need a high resolution picture of your face so that I can prescribe appropriate treatment.
Kindly upload the pic by clicking on upload report/image icon which is on right side of query page.
Upload the pics so that we can take the discussion further.
Take care
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2014 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Steroid

doctor1 MD

I am Laura Maria Torres, 21years old, I live in Bogota, Colombia. In August 2001, at the age of 11, I was diagnosed brain cancer, a medulloblastoma...

doctor1 MD

Hello, I am 27 years old, from Bulgaria â?? Sofia. I am practicing body-building actively and I have been taking anabolic steroids since several...

doctor1 MD

I took cypionate twice (1cc each 100mg) but have been reading about all the Ill side effects. From unfertile sperm, testicle shrinkage, and bad...

doctor1 MD

HI, 2 years ago I was in hospital with bad liver damage went yellow ect from using oxymethalone a anabolic steroid since I have after 8 months...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know...

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and...

Get personalised answers from verified doctor in minutes across 80+ specialties

171 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Kalpana Pathak
  • Q - Redness appeared on face. Prescribed locoid. Is this the correct treatment?

  • Q - Red and itchy vagina after protected sex. Looking for cure

  • Q - Diagnosed with G6PD. Started itching and losing hair. What treatment...

  • Q - Have high blood pressure, dark, dry and peeling lips. Should I be...

  • Q - Noticed bumps on penis only during erection. Worried for herpes or hpv?

  • Q - Have black pimples on cheek. Rice like grains comes out after popping....

  • Q - Visited a leprosy center. Want to take prophylactic drug. Any harm?

  • Q - What is hypertrophic lichen planus?

  • Q - Had co2 laser on face. Getting sores and inflammation on face. How to...

  • Q - Took antibiotic for fibromyalgia. Red bumps developed behind ear....

backtotop2